Boundary value problems for Elliptic wedge operators: The first-order case

Thomas Krainer, Gerardo A. Mendoza

Research output: Contribution to journalConference article

1 Citation (Scopus)

Abstract

This chapter is a description of some of the results obtained by the authors in connection with the problem in the title. These, discussed following a summary of background material concerning wedge differential operators, consist of the notion of trace bundle, an extension of the Douglis–Nirenberg calculus to handle spaces of anisotropic varying regularity and associated pseudodifferential operators, and boundary value problems proper, the latter in the first-order case. The concepts concerning the main results are illustrated with simple examples.

Original languageEnglish (US)
Pages (from-to)209-232
Number of pages24
JournalSpringer Proceedings in Mathematics and Statistics
Volume119
DOIs
StatePublished - Jan 1 2015
EventInternational Workshop on Elliptic and Parabolic Equations, 2013 - Hannover, Germany
Duration: Sep 10 2013Sep 12 2013

Fingerprint

Wedge
Boundary Value Problem
First-order
Pseudodifferential Operators
Operator
Differential operator
Bundle
Calculus
Regularity
Trace
Background
Concepts

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{6bc54206f5fd4a98a0fabfdecaf07842,
title = "Boundary value problems for Elliptic wedge operators: The first-order case",
abstract = "This chapter is a description of some of the results obtained by the authors in connection with the problem in the title. These, discussed following a summary of background material concerning wedge differential operators, consist of the notion of trace bundle, an extension of the Douglis–Nirenberg calculus to handle spaces of anisotropic varying regularity and associated pseudodifferential operators, and boundary value problems proper, the latter in the first-order case. The concepts concerning the main results are illustrated with simple examples.",
author = "Thomas Krainer and Mendoza, {Gerardo A.}",
year = "2015",
month = "1",
day = "1",
doi = "10.1007/978-3-319-12547-3_9",
language = "English (US)",
volume = "119",
pages = "209--232",
journal = "Springer Proceedings in Mathematics and Statistics",
issn = "2194-1009",
publisher = "Springer Publishing Company",

}

Boundary value problems for Elliptic wedge operators : The first-order case. / Krainer, Thomas; Mendoza, Gerardo A.

In: Springer Proceedings in Mathematics and Statistics, Vol. 119, 01.01.2015, p. 209-232.

Research output: Contribution to journalConference article

TY - JOUR

T1 - Boundary value problems for Elliptic wedge operators

T2 - The first-order case

AU - Krainer, Thomas

AU - Mendoza, Gerardo A.

PY - 2015/1/1

Y1 - 2015/1/1

N2 - This chapter is a description of some of the results obtained by the authors in connection with the problem in the title. These, discussed following a summary of background material concerning wedge differential operators, consist of the notion of trace bundle, an extension of the Douglis–Nirenberg calculus to handle spaces of anisotropic varying regularity and associated pseudodifferential operators, and boundary value problems proper, the latter in the first-order case. The concepts concerning the main results are illustrated with simple examples.

AB - This chapter is a description of some of the results obtained by the authors in connection with the problem in the title. These, discussed following a summary of background material concerning wedge differential operators, consist of the notion of trace bundle, an extension of the Douglis–Nirenberg calculus to handle spaces of anisotropic varying regularity and associated pseudodifferential operators, and boundary value problems proper, the latter in the first-order case. The concepts concerning the main results are illustrated with simple examples.

UR - http://www.scopus.com/inward/record.url?scp=84931374106&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84931374106&partnerID=8YFLogxK

U2 - 10.1007/978-3-319-12547-3_9

DO - 10.1007/978-3-319-12547-3_9

M3 - Conference article

AN - SCOPUS:84931374106

VL - 119

SP - 209

EP - 232

JO - Springer Proceedings in Mathematics and Statistics

JF - Springer Proceedings in Mathematics and Statistics

SN - 2194-1009

ER -